Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Recent Mathematical Tables

Journal: Math. Comp. 1 (1945), 384-390
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • J. W. L. Glaisher, Number-divisor Tables, British Association for the Advancement of Science, Mathematical Tables, vol. 8. Cambridge University Press, Cambridge, England, 1940. MR 0002328
  • S. Ramanujan, Highly composite numbers [Proc. London Math. Soc. (2) 14 (1915), 347–409], Collected papers of Srinivasa Ramanujan, AMS Chelsea Publ., Providence, RI, 2000, pp. 78–128. MR 2280858

Additional Information

Article copyright: © Copyright 1945 American Mathematical Society